# SDR CA080819002

- Difficulty date: July 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) "F/O SIDE WINDOW SHATTERED JUST AFTER TAKE OFF (RETURNED), DETERMINED TO BE CENTER PANE". REMOVED AND REPLACED THE F/O`S SIDE WINDSHIELD.
